# SDR SWAA2012120310153

- Difficulty date: November 27, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 113A93751
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAIRING 542BB LEF FWD BULB SEAL RETAINER P/N 113A9375-1 IS CRACKED.  REMOVED AND REPLACED CRACKED LEFT WING FAIRING 542BB SEAL RETAINER IAW SOPM 20-50-01. 89264U 29NOV12.
